| Model Number |
H7493941812220 |
| Medical Device Problem Codes |
Break (1069); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/14/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that shaft break occurred.The 60% stenosed target lesion was located in the moderately tortuous and mildly calcified proximal right coronary artery.A 2.25 x 12mm synergy? xd drug-eluting stent was advanced for treatment.However, the physician had difficulty to negotiate the bend of the lesion and noticed that the hypotube was broken.The device was removed intact, and the procedure was completed with a different device.No patient complications were reported, and the patient fully recovered.
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.